MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC SPINAL ANES/EPIDURAL CATH KIT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC SPINAL ANES/EPIDURAL CATH KIT; ANESTHESIA CONDUCTION CATHETER
Model Number IPN924969
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: people cannot get the spinal needle through the end of the t or pass the catheter.It bends upon contact with bone.There was no reported patient injury or consequence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Visual inspection could not be performed as no sample was returned for analysis.The customer did provide a photograph that appears to show a needle with a bent tip.A dimensional inspection could not be performed as no sample was returned for analysis.A functional inspection or additional testing could not be performed as no sample was returned for analysis.A device history record review could not be performed as no lot number was provided by the customer.A review of sales history data was performed to obtain a lot number.However, there was no record of purchase of this product by this customer.Additional document review was not required as a part of this complaint investigation.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.The customer did provide a photograph that appears to show a needle with a bent tip.However, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.

Brand Name
SPINAL ANES/EPIDURAL CATH KIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16017990
Report Number1036844-2022-00072
Device Sequence Number6655718
Product Code BSO
UDI-Device Identifier10801902209556
UDI-Public10801902209556
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN924969
Device Catalogue NumberAK-05560
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexFemale